Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 28, NWS Springfield, MO

April 27, 2011Shannon County, Missouri

NWS Springfield, MO issued this river flood warning at Apr 27, 2011, 6:46 AM CDT for Shannon County, Missouri. It took effect at Apr 27, 2011, 7:00 PM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2011, 6:46 AM CDT (11:46 UTC)
In effect from
Apr 27, 2011, 7:00 PM CDT
Expired
Apr 28, 2011, 9:49 AM CDT
In force
15 hr
Issued by
NWS Springfield, MO
Flood severity
Minor

County Shannon County, MO

The radar

The Springfield radar (KSGF), 177 km from the middle of the area, began a volume at 11:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Jacks Fork at Eminence (EMCM7). The gauge peaked at 11.58 ft at Apr 27, 2011, 4:00 PM CDT.

actionminormoderate5101504/2804/29
Action stage
6.4 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07066000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

072 
WGUS43 KSGF 271146
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
646 AM CDT WED APR 27 2011

...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED  A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI...

  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY
  
.ADDITIONAL RUNOFF FROM RAINFALL THAT FELL OVERNIGHT IS EXPECTED TO CAUSE
ANOTHER RISE IN RIVER LEVELS TO ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THOSE WITH PROPERTY AND LIVESTOCK ALONG THE RIVER SHOULD CONTINUE TO 
MONITOR RIVER CONDITIONS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC203-272346-
/O.NEW.KSGF.FL.W.0027.110427T1205Z-110428T1200Z/
/ALYM7.1.ER.110427T1205Z.110427T1800Z.110428T0600Z.NO/
646 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JACKS FORK AT ALLEY SPRING.
* AT  6:30 AM WEDNESDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 10.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW
  FLOOD STAGE BY AFTER MIDNIGHT.
* IMPACT...AT 9.0 FEET...FLOOD STAGE. WATER IMPACTS ALLEY SPRING 
  CAMPGROUND.

$$

MOC203-272345-
/O.NEW.KSGF.FL.W.0028.110428T0000Z-110429T0000Z/
/EMCM7.1.ER.110428T0000Z.110428T0000Z.110428T0000Z.NO/
646 AM CDT WED APR 27 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A 

* FLOOD WARNING FOR 
  THE JACKS FORK RIVER AT EMINENCE.
* AT  6:30 AM WEDNESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$
4 follow-up statements
924 
WGUS83 KSGF 271415
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 AM CDT WED APR 27 2011


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  ELK RIVER NEAR TIFF CITY AFFECTING MCDONALD COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI AND KANSAS...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  GASCONADE RIVER AT HAZELGREEN 1N AFFECTING LACLEDE COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
  SPRING RIVER ABOVE BAXTER SPRINGS AFFECTING CHEROKEE COUNTY 
  SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY 
  SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...

  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
  JAMES RIVER AT GALENA AFFECTING STONE COUNTY 

.HEAVY RAINFALL OVER THE PAST WEEK HAS CAUSED MANY RIVERS TO RISE
ABOVE FLOOD STAGE ACROSS THE REGION. ADDITIONAL HEAVY RAINS EXPECTED 
TODAY COULD LEAD TO ADDITIONAL RISES LATER THIS WEEK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-280515-
/O.EXT.KSGF.FL.W.0013.000000T0000Z-110501T0600Z/
/TBNM7.2.ER.110423T1640Z.110426T1400Z.110430T0600Z.UU/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD WATERS AFFECT THE HIGHER TA 250 
  TRAINING AREA...PONTOON TRAINING AREA AND HAPPY HOLLOW PARK. 

$$

MOC105-280515-
/O.EXT.KSGF.FL.W.0015.000000T0000Z-110429T0057Z/
/HZLM7.2.ER.110425T2137Z.110427T0030Z.110428T0057Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT HAZELGREEN 1N.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 26.8 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL BELOW 26 FEET THIS
AFTERNOON AND BELOW FLOOD STAGE LATE THIS EVENING.
* IMPACT...AT 26.0 FEET...FLOODING IMPACTS THE OLD STATE
HIGHWAY 66 BRIDGE. 

$$

MOC161-280515-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T0544Z/
/JRMM7.2.ER.110425T0651Z.110428T1800Z.110430T0544Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 25.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.5 FEET BY 
  TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SATURDAY MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD 
  MAIN LINE NEAR JEROME...AND SOME RESIDENCES ALONG THE RIVER. 

$$

MOC203-280515-
/O.CON.KSGF.FL.W.0027.000000T0000Z-110428T1200Z/
/ALYM7.1.ER.110427T1303Z.110427T1800Z.110428T0600Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 9.1 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND 
  AND ISOLATES THE 200 AREA CAMPSITES.

$$

MOC203-280515-
/O.CON.KSGF.FL.W.0028.110428T0000Z-110429T0000Z/
/EMCM7.1.ER.110428T0000Z.110428T0000Z.110428T0000Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  8:31 AM WEDNESDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE DURING
THE EVENING BEFORE FALLING DURING THE EARLY MORNING HOURS ON
THURSDAY.
* IMPACT...AT 12.0 FEET...MINOR FLOODING OCCURS AT LOW LYING
LOCATIONS NEAR THE GAGE SITE.

$$

MOC209-280514-
/O.CON.KSGF.FL.W.0019.000000T0000Z-110428T2328Z/
/GLNM7.2.ER.110423T2206Z.110426T1002Z.110427T2328Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT GALENA.
* AT  8:46 AM WEDNESDAY THE STAGE WAS 19.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS EVENING. HOWEVER ADDITIONAL HEAVY RAINFALL THIS AFTERNOON
  MAY CAUSE RIVER LEVELS TO RISE ONCE AGAIN. 
* IMPACT...AT 19.0 FEET...FLOOD WATERS AFFECT CANOE RENTAL AND PARK
FACILITIES NEAR THE RIVER. 

$$

KSC021-280514-
/O.EXT.KSGF.FL.W.0024.000000T0000Z-110429T0736Z/
/BXTK1.1.ER.110425T1811Z.110426T1915Z.110428T0736Z.UU/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER ABOVE BAXTER SPRINGS.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 17.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE  
  AFTER MIDNIGHT.
* IMPACT...AT 16.0 FEET...THE SOUTH END OF KIWANIS PARK FLOODS. WATER 
  CROSSES MICKEY MANTLE BLVD IN THE PARK. WATER LEVEL RISES TO THE 
  FLAG POLE ON THE NORTH SIDE OF THE PARK. 

$$

MOC097-280514-
/O.EXT.KSGF.FL.W.0022.000000T0000Z-110428T2224Z/
/CHTM7.2.ER.110425T2020Z.110426T1245Z.110427T2224Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER AT CARTHAGE.
* AT  7:45 AM WEDNESDAY THE STAGE WAS 12.1 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...FLOOD WATERS IMPACT HIGHWAY 37 EST OF CARTHAGE BETWEEN
AVILLA AND REEDS.


$$

MOC097-280514-
/O.EXT.KSGF.FL.W.0023.000000T0000Z-110428T1743Z/
/WCOM7.1.ER.110426T1725Z.110427T0400Z.110427T1743Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR WACO.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 20.6 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.
* IMPACT...LOW LYING AREAS ALONG MAPLE ROAD 


$$

MOC119-271445-
/O.CAN.KSGF.FL.W.0018.000000T0000Z-110428T0444Z/
/TIFM7.3.ER.110425T0523Z.110425T2130Z.110427T0540Z.NO/
915 AM CDT WED APR 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE ELK RIVER NEAR TIFF CITY.
* AT  8:30 AM WEDNESDAY THE STAGE WAS 13.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:40 AM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.5 FEET BY TOMORROW
  MORNING...BUT MAY SEE ADDITIONAL RISES DUE TO RAINFALL EXPECTED
  THIS AFTERNOON AND EVENING.

$$

TERRY
104 
WGUS83 KSGF 272051
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT WED APR 27 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  SPRING RIVER AT CARTHAGE AFFECTING JASPER COUNTY

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI AND SOUTHEAST KANSAS...
 
  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY 
  JAMES RIVER AT GALENA AFFECTING STONE COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 
  SPRING RIVER ABOVE BAXTER SPRINGS AFFECTING CHEROKEE COUNTY 
  SPRING RIVER NEAR WACO AFFECTING JASPER COUNTY 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
  GASCONADE RIVER AT HAZELGREEN 1N AFFECTING LACLEDE COUNTY 

.HEAVY RAINFALL RECEIVED OVER THE PAST SEVERAL DAYS LED TO RISES
ALONG THE RIVERS LISTED ABOVE. MORE DETAILS FOR EACH SITE ARE
INCLUDED BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC169-281151-
/O.CON.KSGF.FL.W.0013.000000T0000Z-110501T0600Z/
/TBNM7.2.ER.110423T1640Z.110426T1400Z.110430T0600Z.UU/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM WEDNESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY SATURDAY MORNING.
* IMPACT...AT 18.0 FEET...FLOOD WATERS AFFECT THE HIGHER TA 250 
  TRAINING AREA...THE PONTOON TRAINING AREA AND HAPPY HOLLOW PICNIC
  AREA. 

$$

MOC161-281151-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T1108Z/
/JRMM7.2.ER.110425T0651Z.110428T1200Z.110430T1108Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* AT  2:45 PM WEDNESDAY THE STAGE WAS 26.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD 
  MAIN LINE NEAR JEROME...AND SOME RESIDENCES ALONG THE RIVER. 

$$

MOC105-281151-
/O.CON.KSGF.FL.W.0015.000000T0000Z-110429T0057Z/
/HZLM7.2.ER.110425T2137Z.110427T0030Z.110428T0057Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT HAZELGREEN 1N.
* AT  2:30 PM WEDNESDAY THE STAGE WAS 23.3 FEET. 
* FLOOD STAGE IS 21.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD STAGE
  BY LATE THIS EVENING.
* IMPACT...AT 26.0 FEET...FLOODING OCCURS AT THE OLD STATE 
HIGHWAY 66 BRIDGE. 

$$

MOC203-280600-
/O.EXT.KSGF.FL.W.0027.000000T0000Z-110428T0600Z/
/ALYM7.1.ER.110427T1303Z.110427T1730Z.110428T0000Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT  3:30 PM WEDNESDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL FALL BELOW FLOOD STAGE  
  THIS EVENING.
* IMPACT...AT 9.0 FEET...MINOR FLOODING OCCURS AT THE ALLEY SPRING
CAMP SITE.

$$

MOC203-281150-
/O.CON.KSGF.FL.W.0028.110428T0000Z-110429T0000Z/
/EMCM7.1.ER.110428T0000Z.110428T0000Z.110428T0000Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  3:30 PM WEDNESDAY THE STAGE WAS 11.5 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.
* IMPACT...AT 12.0 FEET...FLOODING OCCURS NEAR THE GAGE SITE. 

$$

MOC209-281150-
/O.EXT.KSGF.FL.W.0019.000000T0000Z-110428T2316Z/
/GLNM7.2.ER.110423T2206Z.110426T1002Z.110427T2316Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT GALENA.
* AT  3:31 PM WEDNESDAY THE STAGE WAS 16.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 17.5 FEET...FLOOD WATERS AFFECT LOW LYING AREAS ALONG
  THE RIVER.

$$

KSC021-281150-
/O.EXT.KSGF.FL.W.0024.000000T0000Z-110429T0530Z/
/BXTK1.1.ER.110425T1811Z.110426T1915Z.110428T0530Z.UU/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER ABOVE BAXTER SPRINGS.
* AT  2:30 PM WEDNESDAY THE STAGE WAS 15.6 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
* IMPACT...AT 16.0 FEET...THE SOUTH END OF KIWANIS PARK FLOODS. WATER 
  CROSSES MICKEY MANTLE BLVD IN THE PARK. WATER LEVEL RISES TO THE 
  FLAG POLE ON THE NORTH SIDE OF THE PARK. 

$$

MOC097-281150-
/O.EXT.KSGF.FL.W.0023.000000T0000Z-110428T2055Z/
/WCOM7.1.ER.110426T1725Z.110427T0400Z.110427T2055Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE SPRING RIVER NEAR WACO.
* AT  3:30 PM WEDNESDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.
* IMPACT...AT 19.0 FEET...ROADS ON THE EAST SIDE OF THE 
  BRIDGE, AT THE GAGE SITE ARE FLOODED. FLOOD WATERS BEGIN 
  TO IMPACT LOW AREAS NEAR GALESBURG, UPSTREAM FROM THE FORECAST 
  POINT AT WACO. IN ADDITION, BLACKBERRY CREEK FLOODS DUE TO 
  BACKWATER EFFECTS OF THE SPRING RIVER. 

$$

MOC097-272121-
/O.CAN.KSGF.FL.W.0022.000000T0000Z-110428T2224Z/
/CHTM7.2.ER.110425T2020Z.110426T1245Z.110427T1924Z.NO/
351 PM CDT WED APR 27 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SPRING RIVER AT CARTHAGE.
* AT  2:45 PM WEDNESDAY THE STAGE WAS 9.9 FEET. 
* FLOOD STAGE IS 10.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT  2:24 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.4 FEET BY TOMORROW 
  MORNING.

$$

TERRY
319 
WGUS83 KSGF 280120
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CDT WED APR 27 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY 
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 

.HEAVY RAINFALL OVER THE PAST FEW DAYS HAS CONTINUED TO ALLOW RIVER
LEVELS TO REMAIN AT OR WELL ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC161-281620-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T0941Z/
/JRMM7.2.ER.110425T0651Z.110428T0600Z.110430T0941Z.NO/
820 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 26.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.7 FEET BY 
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 27.0 FEET...FLOOD WATERS REACH THE SL AND SF RAILROAD 
  MAIN LINE NEAR JEROME. 

$$

MOC203-281619-
/O.EXT.KSGF.FL.W.0027.000000T0000Z-110428T2217Z/
/ALYM7.1.ER.110427T1303Z.110427T1730Z.110428T1617Z.NO/
820 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 8.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT AND CONTINUE TO
  RISE TO NEAR 10.0 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 11.0 FEET...WATER FLOWS THROUGH ALLEY SPRING CAMPGROUND 
  AND ISOLATES THE 200 AREA CAMPSITES.

$$

MOC203-281619-
/O.EXT.KSGF.FL.W.0028.000000T0000Z-110429T1200Z/
/EMCM7.1.ER.110428T1200Z.110428T1200Z.110428T1200Z.NO/
820 PM CDT WED APR 27 2011

THE FLOOD WARNING CONTINUES FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  7:30 PM WEDNESDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  TOMORROW MORNING.
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$

KURTZ
458 
WGUS83 KSGF 281449
FLSSGF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT THU APR 28 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  JACKS FORK AT ALLEY SPRING AFFECTING SHANNON COUNTY
  JACKS FORK RIVER AT EMINENCE AFFECTING SHANNON COUNTY
  
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  BIG PINEY RIVER AT FORT LEONARD WOOD AFFECTING PULASKI COUNTY 
  JAMES RIVER AT GALENA AFFECTING STONE COUNTY 
  GASCONADE RIVER AT JEROME AFFECTING PHELPS COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.

STAY TUNED TO NOAA WEATHER RADIO FOR LATER STATEMENTS.

ADDITIONAL RIVER INFORMATION CAN BE FOUND ON OUR ADVANCED HYDROLOGIC 
PREDICTION SERVICE PAGE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/ 
INDEX.PHP?WFO=SGF (ALL LOWER CASE)

&&

MOC161-290549-
/O.EXT.KSGF.FL.W.0016.000000T0000Z-110501T0150Z/
/JRMM7.2.ER.110425T0651Z.110428T0015Z.110430T0150Z.NO/
949 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER AT JEROME.
* AT  8:45 AM THURSDAY THE STAGE WAS 25.1 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TOMORROW EVENING.
* IMPACT...AT 25.0 FEET...MODERATE FLOOD STAGE. FLOOD WATERS INUNDATE 
  THE LOWER BACKYARD AREA OF RESIDENCES NEAR THE GAGE SITE. 

$$

MOC169-290549-
/O.EXT.KSGF.FL.W.0013.000000T0000Z-110502T1800Z/
/TBNM7.2.ER.110423T1640Z.110426T1400Z.110501T1800Z.UU/
949 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE BIG PINEY RIVER AT FORT LEONARD WOOD.
* AT  7:00 AM THURSDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.9 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY EARLY 
  AFTERNOON.
* IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS NEAR THE GAGE SITE.

$$

MOC209-290548-
/O.EXT.KSGF.FL.W.0019.000000T0000Z-110429T2000Z/
/GLNM7.2.ER.110423T2206Z.110426T1002Z.110428T2000Z.NO/
949 AM CDT THU APR 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT GALENA.
* AT  9:31 AM THURSDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* IMPACT...AT 15.0 FEET...FLOOD WATERS IMPACT SHOAL CANOE RENTAL AND 
  MOTEL, ONE MILE SOUTH OF THE GAGE SITE. IN ADDITION, RAILEY CREEK 
  AT THE RENTAL AND MOTEL AREA BEGINS TO BACKWATER ALONG JAMES RIVER.
  

$$

MOC203-281519-
/O.CAN.KSGF.FL.W.0027.000000T0000Z-110428T2217Z/
/ALYM7.1.ER.110427T1303Z.110427T1730Z.110428T1148Z.NO/
949 AM CDT THU APR 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE JACKS FORK AT ALLEY SPRING.
* AT  9:30 AM THURSDAY THE STAGE WAS 8.0 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* FELL BELOW FLOOD STAGE AT  6:48 AM THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.7 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 9.0 FEET...FLOOD STAGE. WATER IMPACTS ALLEY SPRING 
  CAMPGROUND.

$$

MOC203-281519-
/O.CAN.KSGF.FL.W.0028.000000T0000Z-110429T1200Z/
/EMCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
949 AM CDT THU APR 28 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE JACKS FORK RIVER AT EMINENCE.
* AT  9:30 AM THURSDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.6 FEET.  THE 
  RIVER WILL FALL TO 8.2 FEET BY .
* IMPACT...AT 12.0 FEET...MINOR FLOODING BEGINS NEAR THE GAGE SITE. IN
  ADDITION, THE CAMPGROUND AT ALLEY SPRINGS, UPSTREAM FROM EMINENCE 
  BEGINS TO FLOOD. 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Apr 27, 3:34 AM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 27, 3:34 AM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT WED APR 27 2011

.DISCUSSION...

MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH ADDITIONAL RAIN
CHANCES TODAY...THEN DRY AND WARMER CONDITIONS THURSDAY AND
FRIDAY. ATTENTION TURNS BACK TO MORE RAIN THIS WEEKEND WITH THE
POTENTIAL FOR ADDITIONAL FLOODING.

CURRENTLY...UPPER LEVEL TROUGH IS PUSHING ACROSS THE SOUTHERN
PLAINS EARLY THIS MORNING. SHOWERS WITH EMBEDDED ISOLATED THUNDER
HAVE DEVELOPED ACROSS SOUTHERN KANSAS INTO CENTRAL OKLAHOMA AHEAD
OF THIS SYSTEM. THIS ACTIVITY WILL PUSH EAST AND THROUGH THE AREA
TODAY. INSTABILITY WILL BE LIMITED ACROSS THE AREA...SO ONLY EXPECT
A FEW EMBEDDED RUMBLES OF THUNDER TODAY. ENOUGH ELEVATED INSTABILITY
MAY SPREAD NORTH INTO SOUTH CENTRAL MISSOURI FOR SOME SMALL HAIL
TO BE POSSIBLE THIS MORNING...BUT NO SEVERE WEATHER IS EXPECTED.

THE RAIN SHOULD TAPPER OFF FROM WEST TO EAST THIS AFTERNOON WITH
ALL THE PRECIPITATION PUSHING EAST OF THE AREA BY THIS EVENING. DO
NOT EXPECT OVERLY HEAVY RAIN TODAY WITH AN ADDITIONAL ONE QUARTER OF
AN INCH TO THREE QUARTERS OF AN INCH WITH LOCALLY HEAVIER AMOUNTS
POSSIBLE. THE HEAVIEST RAINFALL WILL OCCUR SOUTH OF THE INTERSTATE
44 CORRIDOR. THIS ADDITIONAL RAINFALL MAY ADD TO THE ONGOING
FLOODING...AND CAUSE ADDITIONAL RISES. SO...WILL CONTINUE THE
FLASH FLOOD WATCH THROUGH THIS AFTERNOON.

AFTER TODAY A MUCH NEEDED BREAK FROM THE RAIN WILL OCCUR FROM
TONIGHT INTO SATURDAY MORNING AS UPPER LEVEL RIDGING BUILDS OVER
THE CENTRAL U.S. A WARMER AIRMASS WILL ALSO SPREAD BACK INTO THE
AREA ON GUSTY SOUTHERLY WINDS THURSDAY AND FRIDAY...WITH HIGHS
EXPECTED TO WARM WELL INTO THE 70S ON FRIDAY.

THIS WEEKEND ANOTHER STORM SYSTEM WILL PUSH ACROSS THE REGION
WITH ANOTHER ROUND OF RAIN. AN UPPER LEVEL TROUGH WILL SLOWLY
PUSH EAST ACROSS THE PLAINS SATURDAY AFTERNOON INTO MONDAY. A COLD
FRONT WILL PUSH EAST INTO THE AREA SATURDAY AFTERNOON/EVENING AND
THEN STALL ACROSS THE AREA AS THE UPPER LEVEL TROUGH LAGS BEHIND.
THIS SYSTEM WILL BE POSITIVELY TITLED AND WITH THE TROUGH
REMAINING WELL TO THE WEST ON SATURDAY...THE SEVERE STORM
POTENTIAL WILL BE LIMITED. HOWEVER...THERE MAY BE ENOUGH
INSTABILITY FOR SOME STRONG TO SEVERE STORMS WITH LARGE HAIL THE
PRIMARY RISK SATURDAY AFTERNOON AND EVENING.

FLOODING WILL AGAIN BE A CONCERN THIS WEEKEND AS A FRONT STALLS
ACROSS THE REGION AND A SERIES OF UPPER LEVEL DISTURBANCES INTERACT
WITH THE FRONT. THE GROUND WILL REMAIN SATURATED THIS WEEKEND FROM
RECENT HEAVY RAIN WHICH WILL ADD TO THE FLOODING POTENTIAL. ITS
STILL A LITTLE EARLY TO PIN POINT THE EXACT LOCATION OF HEAVY
RAINFALL...BUT CONFIDENCE IS INCREASING THAT ANOTHER ROUND OF
HEAVY RAINFALL IS GOING TO DEVELOP OVER OR NEAR THE AREA FROM
SATURDAY NIGHT INTO MONDAY MORNING.

WISE

&&

.AVIATION...

FOR THE 06Z KSGF...KJLN AND KBBG TAF...A LOW LEVEL STRATUS DECK
HAS DEVELOPED OVER THE KBBG TAF SITE THIS EVENING...AND WILL
REMAIN OVER THE AREA INTO WEDNESDAY AFTERNOON WITH LOW END MVFR TO
IFR CEILINGS EXPECTED.

AN UPPER LEVEL SHORTWAVE IS CURRENTLY PUSHING ACROSS OKLAHOMA LATE
THIS EVENING. THIS FEATURE WILL CONTINUE TO PUSH EAST TONIGHT INTO
WEDNESDAY AND WILL BRING CHANCES FOR SHOWERS AND ISOLATED
THUNDERSTORMS TO THE AREA. THE BETTER CHANCES WILL OCCUR AT THE
KSGF AND KBBG TAF SITES. MVFR TO POSSIBLY IFR CEILINGS WILL ALSO
SPREAD OVER THE TAFS SITES LATE TONIGHT INTO EARLY WEDNESDAY
AFTERNOON. CEILINGS ARE THEN EXPECTED TO IMPROVE TO VFR BY
WEDNESDAY EVENING.

GUSTY NORTHERLY WINDS CAN ALSO BE EXPECTED DURING THE LATE MORNING
AND AFTERNOON HOURS AS SURFACE LOW PRESSURE TRACKS TO THE SOUTH OF
THE AREA.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ070-071-079>083-
     088>098-101>106.

KS...NONE.
&&
Hazardous weather outlook, Apr 27, 4:41 AM CDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
441 AM CDT WED APR 27 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280945-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
441 AM CDT WED APR 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

  SIGNIFICANT FLOODING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  FLOODING WILL CONTINUE THROUGH TONIGHT ON AREA STREAMS...RIVERS
  AND FLOOD PRONE AREAS IN RESPONSE TO RECENT HEAVY RAINFALL.

  ANOTHER ROUND OF RAIN IS EXPECTED TODAY AS AN UPPER LEVEL WAVE
  MOVES THROUGH THE REGION. EMBEDDED ISOLATED THUNDERSTORMS WILL
  BE POSSIBLE ACROSS SOUTHERN MISSOURI. NO SEVERE WEATHER IS
  EXPECTED BUT SMALL HAIL MAY BE POSSIBLE WITH THE STRONGER STORMS
  ACROSS FAR SOUTH CENTRAL MISSOURI THIS MORNING.

  THIS SYSTEM WILL BRING AN ADDITIONAL ONE QUARTER TO THREE
  QUARTERS OF AN INCH OF RAINFALL...WITH THE HEAVIEST RAIN
  EXPECTED SOUTH OF THE INTERSTATE 44 CORRIDOR. THIS ADDITIONAL
  RAINFALL WILL ADD TO THE ONGOING SIGNIFICANT FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

  RESIDUAL FLOODING OF CREEKS...STREAMS AND SEVERAL MAIN STEM
  RIVERS WILL LIKELY CONTINUE THROUGH THE REMAINDER OF THE WEEK.

  NON THUNDERSTORM WIND GUSTS OVER 30 MPH WILL BE POSSIBLE ON
  FRIDAY AND SATURDAY ACROSS WESTERN MISSOURI AND SOUTHEAST
  KANSAS.

  MULTIPLE ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THIS
  WEEKEND...WHICH COULD AGAIN BRING THE POTENTIAL FOR FLOODING
  ACROSS THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:30 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark33 min
Apr 26, 9:27 PM CDTSpecial Weather StatementSGFOregon, Shannon33 min
Apr 27, 12:00 AM CDTAreal Flood WarningSGFBarry, Stone, Taney3 days
Apr 27, 6:46 AM CDTRiver Flood WarningSGFShannon27 hr
Apr 27, 12:12 PM CDTSpecial Weather StatementSGFHowell, Oregon48 min
Apr 27, 12:26 PM CDTSevere Thunderstorm WarningSGFOregon34 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.